# SDR SCNA96263

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3512440633
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NUMBER 2, LOOP-A LIGHT ILLUMINATED.  PLACED ENGINE NUMBER 2 LOOP-A LIGHT ON MEL 26-1A.
